# SDR DL733021260

- Difficulty date: October 29, 2002
- Submitted: October 30, 2002
- Operation: Air carrier
- Aircraft: N304WA
- Make and model: Boeing 737347
- Aircraft serial: 23345
- Aircraft time: 47,862 hours, 32,750 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spar
- Part number: 65C263203A
- Part serial: 866
- Condition: Corroded
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERHAUL THE NR 1 MID-FLAP WAS FOUND WITH CORROSION IN THE REAR SPAR LOWER CHORD.  REPAIR PER ER/A 417872-14.
